# SDR AALA20130618024

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 64,712 hours, 33,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LONGERON 20 RT HAND CRACKED AFT OF WHEEL WELL.  STOP DRILLED CRACK & INSTALLED DOUBLER IAW AARD 53-10-00-18.
